# SDR 08FDEA02293

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5724019420100
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E SPAR AREA; NR 4 SPOILER OUTBD HINGE INNER WEB HAS A REPAIR INSTALLED THAT IS CRACKED IN THE RADIUS.  THE NR 4 SPOILER IS REALLY THE NR 2 OUTBD.  REMOVED SKIN SUPPORT IAW A300-600 SRM 51-40-21; PG 7.  LOCATED; DRILLED AND DEBURRED SKIN SUPPORT P/N  A5724019420100, PO 592540.6 IAE BA DWG A57240194.  INSTALLED SKIN SUPPORT IAW A300-600 SRM 51-40-21; PG 7.
